Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Klt varieties with trivial canonical class: holonomy, differential forms, and fundamental groups

Daniel Greb, Henri Guenancia and Stefan Kebekus

Geometry & Topology 23 (2019) 2051–2124

We investigate the holonomy group of singular Kähler–Einstein metrics on klt varieties with numerically trivial canonical divisor. Finiteness of the number of connected components, a Bochner principle for holomorphic tensors, and a connection between irreducibility of holonomy representations and stability of the tangent sheaf are established. As a consequence, known decompositions for tangent sheaves of varieties with trivial canonical divisor are refined. In particular, we show that up to finite quasi-étale covers, varieties with strongly stable tangent sheaf are either Calabi–Yau or irreducible holomorphic symplectic. These results form one building block for Höring and Peternell’s recent proof of a singular version of the Beauville–Bogomolov decomposition theorem.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

varieties with trivial canonical divisor, klt singularities, Kähler–Einstein metrics, stability, holonomy groups, Bochner principle, irreducible holomorphic symplectic varieties, Calabi–Yau varieties, differential forms, fundamental groups, decomposition
Mathematical Subject Classification 2010
Primary: 14E30, 14J32, 32J27
Received: 6 November 2017
Accepted: 2 December 2018
Published: 17 June 2019
Proposed: Dan Abramovich
Seconded: Richard Thomas, Jim Bryan
Daniel Greb
Essener Seminar für Algebraische Geometrie und Arithmetik
Fakultät für Mathematik
Universität Duisburg–Essen
Henri Guenancia
Department of Mathematics
Stony Brook University
Stony Brook, NY
United States
Institut de Mathématiques de Toulouse
Université Paul Sabatier
Stefan Kebekus
Mathematisches Institut
Albert-Ludwigs-Universität Freiburg
Freiburg im Breisgau
Freiburg Institute for Advanced Studies
Freiburg im Breisgau
University of Strasbourg Institute for Advanced Study